# SDR 29GA35932121713

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340415
- Aircraft time: 30,692 hours, 33,836 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49412001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, WITH FLAPS 15 DEGREES AND GEAR HANDLE UP GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH HYDRAULIC PUMP RUNNING UNTIL FLAPS BROUGHT TO 0 DEGREES. ON POST FLIGHT, OBSERVED RUBBING OF THE TIRE IN THE RT GEAR WELL ON EXTENSION GEAR SEEMED TO TAKE SLIGHTLY LONGER THAN NORMAL. PERFORMED OPS CHECK OF LANDING GEAR SYSTEM SWUNG GEAR SEVERAL TIMES, NO DEFECTS FOUND.  OPS CHECK GOOD, OK TO RETURN TO SERVICE.
